# SDR CA981214022

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 1504805112
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR DOOR PAN ANGLE CRACKED AT OUTBOARD END OF DOOR BETWEEN DOOR ROD FITTING AND AFT HINGE ASSY.  CRACK SEVEN INCHES LONG, REPAIRED.
